# SDR UPS06447540

- Difficulty date: July 11, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D BS440 MOST OF FLOORBEAM FASTENER HOLE FOUND SHORT EDGE BELOW 0.44" AS MARKED AT BETWEEN LBL 44 TO LBL 53 AND RBL 44 TO RBL 53 AREA.  U/D BS 440 BETWEEN LBL68 TO RBL68 FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-10-07 FIG 14 REFER NRC7031 FOR WORKING DETAIL L/R BL44 TO L/R BL53 FLOORBEAM ATTACH GUSSETS REPLACED AS PER SRM 51-10-01 PG 9.
